# SDR ASAA2020051632737

- Difficulty date: May 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32911866
- Part serial: GRTV7998
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,403 hours, 10,410 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS A DRAIN LEAKING FUEL.   FOUND HPTACC VALVE DRAIN AT 4 DROPS PER MINUTE. ALLOWABLE LIMITS LESS THAN 90 DPM. GROUNDED - YES. REMOVED AND REPLACED THE NR 1 ENG HPTACC VALVE IAW AMM 75-21-01-000-801-F00, & AMM 75-21-01-400-801-F00.  LEAK CHECKED C/W NO LEAKS NOTED AND ACTUATOR TEST C/W -OPS NORMAL.
